We obtain two new Thomae-type transformations for hypergeometric series with r pairs of numeratorial and denominatorial parameters differing by positive integers. This is achieved by application of the so-called Beta integral method developed by Krattenthaler and Rao [Symposium on Symmetries in Science (ed. B. Gruber), Kluwer (2004)] to two recently obtained Euler-type transformations. Some special cases are given.
|Number of pages||8|
|Publication status||Published - 2014|
Kim, Y. S., Rathie, A. K., & Paris, R. B. (2014). On two Thomae-type transformations for hypergeometric series with integral parameter differences. Mathematical Communications, 19(2014), 111-118. http://www.mathos.unios.hr/mc/index.php/mc/article/view/409